# SDR DALA2023052004043

- Difficulty date: May 19, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL CABIN FLOOR SUPORT AT STA Y=148 BTW X=- 44 TO X=- 60, REVEALED CORROSION ON IT, IN REF TO NRC 00454. SUMMARY OF NRC 00565: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=148 BTW X=- 44 TO X=- 60 WAS REPLACED PER B717-200 SRM 53-10-51-01 PROC. 2. (LP #2773853)
